CureZone   Log On   Join
Re: Can Lugols cause stomach pain and nausea?
 
wombat Views: 15,991
Published: 14 years ago
 
This is a reply to # 1,109,684

Re: Can Lugols cause stomach pain and nausea?



//www.curezone.org/forums/fm.asp?i=1049196#i


suggestions for stomach pain w/use of lugols

a couple of things to try re: stomach pain..

potato dextrin re: Vulcanel:


//www.curezone.org/forums/fm.asp?i=905890#i


ACV & honey re: OhforO7


//www.curezone.org/forums/fm.asp?i=888026#i


*edit* also, stopping, diluting, try iodoral by citingsources:


//www.curezone.org/forums/fm.asp?i=887865#i


excellent post by Newport re: proper way to take Lugol's:


//www.curezone.org/forums/fm.asp?i=887929#i

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.656 sec, (1)